According to a report from ABC News & various outlets, a few dozen people were hospitalized on Wednesday after overdosing on what is believed to be K2, the synthetic weed. Police say the K2 was most likely laced with another substance, possibly an opioid of sort, causing so many people to get sick.

A local man believed to be connected to at least "some" of the overdoses was arrested later that afternoon, according to the New Haven Police Department. His identity will not be released until he has been positively identified by a probable victim, police said.

The victims who were treated for sickness appeared to be suffering from a "multiple of signs and symptoms ranging from vomiting, hallucinating, high blood pressure, shallow breathing, semi-conscious and unconscious states,” reports said. Two people had life-threatening symptoms, but thankfully there’s been no fatalities.

"There have been a couple individuals that were certainly more sicker than others," Director of the city's Office of Emergency Operations told reporters at a press conference Wednesday morning. "We are doing our best to get people to the hospital in the safest, most practical and efficient manner. We have no deaths reported."

Check out the quick mention of the news on ABC worldwide news (below).